# SDR SWAA022955

- Difficulty date: December 17, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 33,154 hours, 29,913 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603201A
- Part serial: PA580
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING NR 3 SLAT T/E WEDGE DELAMINATED AT INBD END.  REMOVED AND REPLACED NR 3 SLAT PER MM.
